Note on the rational points of a pfaff curve

J Pila

Research output: Contribution to journalArticle (Academic Journal)peer-review

2 Citations (Scopus)

Abstract

Let X subset of R-2 be the graph of a Pfaffian function f in the sense of Khovanskii. Suppose that X is non-algebraic. This note gives an estimate for the number of rational points on X of height less than or equal to H; the estimate is uniform in the order and degree of f.
Translated title of the contributionNote on the rational points of a pfaff curve
Original languageEnglish
Pages (from-to)391 - 397
Number of pages8
JournalProceedings of the Edinburgh Mathematical Society
Volume49 (2)
DOIs
Publication statusPublished - Jun 2006

Bibliographical note

Publisher: Cambridge University Press
Other identifier: IDS number 059TT

Fingerprint Dive into the research topics of 'Note on the rational points of a pfaff curve'. Together they form a unique fingerprint.

Cite this